Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Does brownish discharge a week after taking nordette mean implantation bleeding or pregnancy ?

im having a brownish discharge 9 days after my period and after using nordette as an emergency contraceptive..could i be pregnant? me and my boyfriend had sex 2 days after my period but he used condom but still i take nordette as an ecp to make sure that that i will not get worried of this brownish discharge could be an implantation bleeding ..
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  1148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Welcome to HealthcareMagic.
If you had sex 2 days after your period , there are no chances of pregnancy.Moreover , you used condom.That rules out completely chances of pregnancy.You have taken ECP unnecessarily.
You are now facing the side effects of ECP and do not worry.This could be intermittent bleeding due to ECP.
You may even have delay in periods in this cycle.
Hope i answered your question.If you need more information feel free to ask me.
Take care
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor